# SDR 99ZZZM118

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227JL
- Make and model: Boeing 727214
- Aircraft serial: 20875
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Part number: 65348783
- Condition: Missing
- Location: Nlg Steering
- Part time: 44,088 hours
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLT PT 315 - KJSJ-KPHL - AFTER LANDING AND DURING DEPARTURE FROM RUNWAY ONTO TAXIWAY, AIRCRAFT LOST NOSE WHEEL STEEING AND HAD SEVERE NOSE WHEEL VIBRATION.  CONTACTED MAINTENANCE TO TOW AIRCRAFT FROM TAXIWAY.  FOUND THE NOSE GEAR TORSION LINK SAFETY PIN MISSING.  LOCATED PIN ON TAXIWAY.  PERFORMED VISUAL INSPECTION OF NOSE GEAR AREA AND SAFETY PIN.  NO DEFECTS NOTED.  REINSTALLED PIN.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
